• Award Winning For Medical Education
  • 5* Excellent TrustPilot Rating
  • Pay In 3 Installment Option
  • 10+ Years Teaching Experience

MSRACLIN3-046

A 55 year old male presents to the GP surgery complaining of symptoms of low mood and anxiety. He suffered a Myocardial infarction 3 months ago and is still finding it hard to come to terms with the diagnosis. His appetite and sleep have not been affected but he has noticed that he is becoming more tearful. He denies any suicidal ideation.

He has had no further episodes of chest pain and is taking his medication as prescribed. He is on Aspirin, Bisoprolol, Ramipril, Atorvastatin and GTN spray.

After discussion, it is agreed to commence an antidepressant. Which one of the following medications could adversely affect his Blood Pressure?

Pay in 3 interest-free payments

Late fees may apply. Learn more

5% off as a thank you!

Use Coupon 'website5'

🙏 Our simple appreciation for you visiting today...

Dr Aman and Dr Pooja Arora :)

X